Belief closure: A semantics of common knowledge for modal propositional logic
Lismont L. and
Philippe Mongin
Mathematical Social Sciences, 1996, vol. 31, issue 1, 60-60
Date: 1996
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(96)88689-6
Full text for ScienceDirect subscribers only
Related works:
Journal Article: Belief closure: A semantics of common knowledge for modal propositional logic (1995) 
Working Paper: Belief Closure: A Semantics of Common Knowledge for Modal Propositional Logic (1993) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:31:y:1996:i:1:p:60a-60a
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().